Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on the singularities of harmonic functions in three variables


Author: R. P. Gilbert
Journal: Proc. Amer. Math. Soc. 13 (1962), 229-232
MSC: Primary 31.11
DOI: https://doi.org/10.1090/S0002-9939-1962-0139753-5
MathSciNet review: 0139753
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Z. Nehari, On the singularities of Legendre expansions, J. Rat. Mech. Anal. 5 (1956), 987-992. MR 0080747 (18:293d)
  • [2] S. Bergman, Zur Theorie der algebraischen Potentialfunktionen des dreidimensionalen Raumes, Math. Ann. 99 (1928), 629-659. MR 1512471
  • [3] R. Gilbert, Singularities of three-dimensional harmonic functions, Pacific J. Math. 10 (1960), 1243-1255. MR 0120477 (22:11230)
  • [4] J. Hadamard, Théorème sur les séries entières, Acta Math. 22 (1898), 55-64.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.11

Retrieve articles in all journals with MSC: 31.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0139753-5
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society